Department   Aoyama Gakuin University  Department of Physics and Mathematics, College of Science and Engineering
   Position   Professor
Language Japanese
Publication Date 1999/05
Type Academic Journal
Peer Review Peer reviewed
Title A generalization of determinant formulas for the solutions of Painlev'e II and XXXIV equations
Contribution Type Collaboration
Journal Journal of Physics A : Mathematical and General
Volume, Issue, Page 32(20),pp.3763-3778
Author and coauthor Kenji Kajiwara and Tetsu Masuda